# SDR AALA201711269013

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 22,659 hours, 9,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT IN THE FORWARD GALLEY IS MISSING.  REPLACED LIGHT ASSEMBLY PER AMM 33-51-14.  OPERATIONAL CHECK GOOD.
